# SDR Y2PA2015051400024

- Difficulty date: May 13, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N727US
- Make and model: Boeing 727223
- Aircraft serial: 22470
- Aircraft time: 66,371 hours, 35,809 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK DISCOVERED CORROSION ON THE LT AFT BOTTLE PIN FITTING & BUSHING.  COMPLETED REPAIR OF LT AFT BOTTLE PIN FITTING BY INCREASING THE COUNTER BORE & REPLACING THE BUSHING IAW SERVICE BULLETIN 727-57-0175 R3 PAGE 20 PART III STEP “E” FIGURE 9.
